# SDR CKSA98575

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AFT MAIN DECK ZONE 200, STA 1580, LBL 33, WL 199 FOUND HAT SECTION OF SEAT TRACK HAS NUMEROUS AMOUNTS OF GOUGES ENCOMPASSING A 4.5 LENGTH X .4 WIDTH.  REPAIRED IAW CKF-AMD-115 SUPP SHEET 2, CKF-AMD-145.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-01-03.
